JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN EQUIVALENCE FORM OF THE BRUNN-MINKOWSKI INEQUALITY FOR VOLUME DIFFERENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN EQUIVALENCE FORM OF THE BRUNN-MINKOWSKI INEQUALITY FOR VOLUME DIFFERENCES
Zhao, Chang-Jian; Cheung, Wing-Sum;
  PDF(new window)
 Abstract
In this paper, we establish an equivalence form of the Brunn-Minkowski inequality for volume differences. As an application, we obtain a general and strengthened form of the dual inequality.
 Keywords
volume difference;convex body;star body;the inequality;the dual inequality;the Brunn-Minkowski inequality;
 Language
English
 Cited by
1.
On volume quotient functions, Indagationes Mathematicae, 2013, 24, 1, 57  crossref(new windwow)
 References
1.
E. F. Beckenbach and R. Bellman, Inequalities, Second revised printing. Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge, Band 30 Springer-Verlag, New York, Inc. 1965

2.
W. J. Firey, p-means of convex bodies, Math. Scand. 10 (1962), 17-24

3.
R. J. Gardner, Geometric Tomography, Cambridge Univ. Press, New York, 1995

4.
D. M. Goikhman, The differentiability of volume in Blaschke lattices, Siberian Math. J. 15 (1974), 997-999 crossref(new window)

5.
G. S. Leng, The Brunn-Minkowski inequality for volume differences, Adv. in Appl. Math. 32 (2004), no. 3, 615-624 crossref(new window)

6.
E. Lutwak, The Brunn-Minkowski-Firey theory. I. Mixed volumes and the Minkowski problem, J. Differential Geom. 38 (1993), no. 1, 131-150

7.
E. Lutwak, The Brunn-Minkowski-Firey theory. II. Affne and geominimal surface areas, Adv. Math. 118 (1996), no. 2, 244-294 crossref(new window)

8.
E. Lutwak, Inequalities for mixed projection bodies, Trans. Amer. Math. Soc. 339 (1993), no. 2, 901-916 crossref(new window)

9.
R. Schneider, Convex bodies: the Brunn-Minkowski theory, Encyclopedia of Mathemat- ics and its Applications, 44. Cambridge University Press, Cambridge, 1993

10.
C.-J. Zhao and G. S. Leng, Inequalities for dual quermassintegrals of mixed intersection bodies, Proc. Indian Acad. Sci. Math. Sci. 115 (2005), no. 1, 79-91

11.
C.-J. Zhao and G. S. Leng, Brunn-Minkowski inequality for mixed intersection bodies, J. Math. Anal. Appl. 301 (2005), no. 1, 115-123 crossref(new window)